# SDR ASAA2019111291273

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 18,464 hours, 5,906 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 2545
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 74,860 hours, 33,195 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECAL. EXTINGUISHES WHEN MASTER CAUTION IS PRESSED. GROUNDED - YES. REMOVED AND REPLACED L/H TEMP CONTROL VALVE PER TSR ACTION REMOVED THE FAULT, NO SPECIAL MAINTENANCE PROCEDURES NEEDED TO BE REVERSED.
